# SDR DLM88010842

- Difficulty date: May 25, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 27,690 hours, 21,807 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTED SMELL FROM AFT OF A/C ON TAKEOFF OUT OF CHS SMELL SMOKE, BUT NO SMOKE.  TRANSFER FEEDS CLOSED.  AIRFOIL A/I OFF ENG A/I OFF.  APU OFF, SMOKE DISSIPATED AFTER 5 MINS.  REPLACED COALESCER BAGS.
